# SDR CHQA200800151

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Engine: Allsn AE3007A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 7455503
- Part serial: 0810
- Condition: Faulty
- Location: Mlg
- Part time: 20,824 hours, 20,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5680, ATL TO CLE.  AFTER TAKEOFF, THE GEAR WAS COMMANDED UP AND INDICATED THREE UP AND WHITE.  THE CREW NOTICED A VIBRATION COMING FROM THE FLOOR TOWARDS THE NOSE OF THE AIRCRAFT.  IT WAS DECIDED TO CYCLE THE GEAR TO SEE IF THE NOISE/VIBRATION CONTINUED.  AFTER SELECTING THE GEAR TO THE DOWN POSITION AND GETTING A THREE GREEN INDICATION, A LG AIR/GND FAIL MESSAGE APPEARED ON EICAS.  THE AIRCRAFT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL HARNESSES AND PROX SWITCHES WITH NO DEFECTS NOTED.  THE LANDING GEAR LEVER WAS REPLACED AND THE AIRCRAFT PLACED ON JACKS AND THE GEAR WAS SWUNG APPROXIMATELY 8 TIMES WITH NO FURTHER DEFECTS.  (A)
